# SDR CALA2024013100269

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A811220
- Condition: Corroded
- Location: L1 Door Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FWD WET AREA, L-1 DOOR SILL SUPPORT ANGLE STA 271 TO 344 LBL-60 IS CORRODED.  TRANSCRIBED FROM HAECO G SO NRC# 9286912. REMOVED CORROSION FROM ANGLE AND FOUND TO BE OUT OF LIMITS PER B 141A8112-20.  HAECO GSO MECH V934822 737-700 SRM 53-10-15-1A-1 FIG 108 DETAIL D PARA 4.B. ORIGINAL MA TERIAL THICKNESS .080", REMAINING THICKNESS .064", REMOVED .016" . REMOVED AND REPLACED ANGLE PER BAC DWG 141A8110 REV E PN#
